Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567720
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Gerhard Burde and Heiner Zieschang
Title: Knots
Additional book information: DeGruyter Studies in Mathematics, vol. 5, Walter DeGruyter, Berlin, New York, 1985, x+399 pp., $49.95. ISBN 0-89925-014-9.

Author: Louis H. Kauffman
Title: On knots
Additional book information: Annals of Mathematics Studies, vol. 115, Princeton University Press, Princeton, N.J., 1987, xv+480 pp., $50.00 ($18.95 paperback). ISBN 0-691-08434-3.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Joan S. Birman
Journal: Bull. Amer. Math. Soc. 19 (1988), 550-558